Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/102343
Title: | Pseudospin S = 1 formalism and skyrmion-like excitations in the three-body constrained extended Bose–Hubbard model |
Authors: | Moskvin, A. S. |
Issue Date: | 2015 |
Publisher: | Maik Nauka-Interperiodica Publishing |
Citation: | Moskvin A. S. Pseudospin S = 1 formalism and skyrmion-like excitations in the three-body constrained extended Bose–Hubbard model / A. S. Moskvin. — DOI 10.1134/S1063776115090095 // Journal of Experimental and Theoretical Physics. — 2015. — Vol. 121. — Iss. 3. — P. 477-490. |
Abstract: | We discuss the most prominent and intensively studied S = 1 pseudospin formalism for the extended bosonic Hubbard model (EBHM) with the on-site Hilbert space truncated to the three lowest occupation states n = 0, 1, 2. The EBHM Hamiltonian is a paradigmatic model for the highly topical field of ultracold gases in optical lattices. The generalized non-Heisenberg effective pseudospin Hamiltonian does provide a deep link with a boson system and a physically clear description of “the myriad of phases,” from uniform Mott insulating phases and density waves to two types of superfluids and supersolids. We argue that the 2D pseudospin system is prone to a topological phase separation and focus on several types of unconventional skyrmion-like topological structures in 2D boson systems, which have not been analyzed until now. The structures are characterized by a complicated interplay of insulating and two superfluid phases with a single- boson and two-boson condensation, respectively. © 2015, Pleiades Publishing, Inc. |
Keywords: | BOSONS HUBBARD MODEL OPTICAL LATTICES PHASE SEPARATION TOPOLOGY BOSON SYSTEMS BOSONIC HUBBARD MODELS INSULATING PHASIS PARADIGMATIC MODELS PSEUDO-SPIN HAMILTONIAN SUPERFLUID PHASIS TOPOLOGICAL PHASE TOPOLOGICAL STRUCTURE HAMILTONIANS |
URI: | http://elar.urfu.ru/handle/10995/102343 |
Access: | info:eu-repo/semantics/openAccess |
RSCI ID: | 24962927 |
SCOPUS ID: | 84944743759 |
WOS ID: | 000363720900012 |
PURE ID: | 46764842-4115-4819-bd1d-4e90a17e7141 549570 |
ISSN: | 10637761 |
DOI: | 10.1134/S1063776115090095 |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
2-s2.0-84944743759.pdf | 404,92 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.